# SDR FDEA201411113628

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141N69604
- Condition: Chafed
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY DOOR EXTERNAL SKIN CHAFED.  REPAIRED IAW EA F-5310-T0313047.  REPAIR CLASSIFIED AS MAJOR
